MathSciNet Relay Station
MathSciNet bibliographic data
MR206736 (34 #6553) 47.50 (17.40)
Topping, David M. Vector lattices of self-adjoint operators. Trans. Amer. Math. Soc. 115 1965 14–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement